# SDR ABXA000360

- Difficulty date: August 3, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 69,131 hours, 24,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER''S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED SERRATED HOOK STOP ON AFT OF FIRST OFFICER''S CLEARVIEW WINDOW.  OPS CHECKED GOOD PER DC8 MM.
